advertisement
Question
Posted by: Jenna | 2010/06/09

Bad reaction to Celebrex

Hi Doc,

After my wisdom teeth op, my surgeon prescribed antibiotics as well as the anti inflammatory Celebrex to help with swelling. Four days after the op I could not stop vomiting and had to be rushed to hospital and put on a drip. At a check-up my surgeon said it was most likely a bad reaction to the Celebrex.

I never want to feel like that in my life again! Is it the sulphur in Celebrex that I am maybe allergic to? What other common types of drugs have sulphur which I should know about? Or is it maybe something completely different that I reacted too?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Jenna
Celebrex is an anti-inflammatory medication and this can irritate the stomach lining causing nausea and stomach ache. You are probably not allergic but need to be careful when taking anti-inflammatory medications - never take it on an empty stomach. Celebrex does not contain sulphur.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/09

Hi Jenna
Celebrex is an anti-inflammatory medication and this can irritate the stomach lining causing nausea and stomach ache. You are probably not allergic but need to be careful when taking anti-inflammatory medications - never take it on an empty stomach. Celebrex does not contain sulphur.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement